International Journal of Mathematics and Mathematical Sciences
Volume 18 (1995), Issue 2, Pages 293-298
Fixed points and their approximations for asymptotically nonexpansive mappings in locally convex spaces
Department of Mathematics, Anna University, Madras 600 025, India
Received 19 March 1992
Copyright © 1995 P. Vijayaraju. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.
We construct an example that the class of asymptotically
nonexpansive mappings include properly the class of nonexpansive mappings
in locally convex spaces, prove a theorem on the existence of fixed
points, and the convergence of the sequence of iterates to a fixed point
for asymptotically nonexpansive mappings in locally convex spaces.